Slopes of modular forms and congruences
Annales de l'Institut Fourier, Volume 46 (1996) no. 5, p. 1519
@article{AIF_1996__46_5_1519_0,
     author = {Ulmer, Douglas L.},
     title = {Slopes of modular forms and congruences},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {46},
     number = {5},
     year = {1996},
     pages = {1519-1519},
     doi = {10.5802/aif.1557},
     mrnumber = {97i:11046b},
     zbl = {0834.11024},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_1996__46_5_1519_0}
}
Slopes of modular forms and congruences. Annales de l'Institut Fourier, Volume 46 (1996) no. 5, p. 1519. doi : 10.5802/aif.1557. https://aif.centre-mersenne.org/item/AIF_1996__46_5_1519_0/